# SDR SWAA2024082823655

- Difficulty date: August 7, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N8580Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64347
- Aircraft time: 20,040 hours, 10,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(DISCREPANCY RACK) AFT CARGO COMPARTMENT AFT SCUFF PLATE ASSY CRACKED DOT X404<[01] ACCOMPLISHED A FPI INSPECTION OF THE WELD REPAIR IAW SOPM 20-20-02. NO RELEVANT INDICATIONS WERE NOTED AT THIS TIME;[02] CLEANED SCUFF PLATE IAW B737-800 SRM 53-60-15-2R-1. ACCOMPLISHED WELD REPAIR IAW B737-800 SRM 53-60-15-2R-1. BLENDED WELD SMOOTH IAW B737-800 SRM 53-60-15. ACCOMPLISHED A FPI INSPECTION OF WELD REPAIR IAW SOPM 20-20-02. NO RELEVANT INDICATIONS WERE NOTED AT THIS TIME. APPLIED ALODINE (REFERENCE SOPM 20-43-03). APPLIED PRIMER (REFERENCE SOPM 20-41-02).;[03] VERIFIED CLEANED SCUFF PLATE IAW B737-800 SRM 53-60-15-2R-1. ACCOMPLISHED WELD REPAIR IAW B737-800 SRM 53-60-15-2R-1. BLENDED WELD SMOOTH IAW B737-800 SRM 53-60-15. ACCOMPLISHED A FPI INSPECTION OF WELD REPAIR IAW SOPM 20-20-02. NO RELEVANT INDICATIONS WERE NOTED AT THIS TIME. APPLIED ALODINE (REFERENCE SOPM 20-43-03). APPLIED PRIMER (REFERENCE SOPM 20-41-02).
